Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > LOCALLY FINITE REPRESENTATIONS OVER NOETHERIAN HOPF ALGEBRAS
Publication

Publications

LOCALLY FINITE REPRESENTATIONS OVER NOETHERIAN HOPF ALGEBRAS

Title
LOCALLY FINITE REPRESENTATIONS OVER NOETHERIAN HOPF ALGEBRAS
Type
Article in International Scientific Journal
Year
2022
Authors
Hatipoglu, C
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Christian Lomp
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Journal
Vol. 150
Pages: 1903-1923
ISSN: 0002-9939
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge - 0 Citations
Scientific classification
CORDIS: Physical sciences > Mathematics > Algebra
FOS: Natural sciences > Mathematics
Other information
Authenticus ID: P-00W-8RQ
Abstract (EN): We study finite dimensional representations over some Noetherian algebras over a field of characteristic zero. More precisely, we give necessary and sufficient conditions for the category of locally finite dimensional representations to be closed under taking injective hulls and extend results known for group rings and enveloping algebras to Ore extensions, Hopf crossed products, and affine Hopf algebras of low Gelfand-Kirillov dimension.
Language: English
Type (Professor's evaluation): Scientific
No. of pages: 21
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same journal

THE CENTRALIZER OF C-r-GENERIC DIFFEOMORPHISMS AT HYPERBOLIC BASIC SETS IS TRIVIAL (2018)
Article in International Scientific Journal
Jorge Rocha; Varandas, P
Tensor product surfaces and linear syzygies (2016)
Article in International Scientific Journal
Duarte E.; Schenck H.
STATISTICAL STABILITY FOR MULTIDIMENSIONAL PIECEWISE EXPANDING MAPS (2017)
Article in International Scientific Journal
alves, jf; Pumarino, A; Vigil, E
On the uniform hyperbolicity of some nonuniformly hyperbolic systems (2003)
Article in International Scientific Journal
alves, jf; araujo, v; saussol, b
ON A POLYNOMIAL SEQUENCE ASSOCIATED WITH THE BESSEL OPERATOR (2014)
Article in International Scientific Journal
Ana F Loureiro; Maroni, P; Yakubovich, S

See all (14)

Recommend this page Top
Copyright 1996-2025 © Faculdade de Direito da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z
Page created on: 2025-08-31 at 21:41:45 | Privacy Policy | Personal Data Protection Policy | Whistleblowing